Connection between thrush and Ball's Palsy.
Hello, recently I was diagnosed with a yeast infected. I took Canesten oral and used the cream as well. A week later I woke up with slight paralysis on the left side of my face. I was then diagnosed with Bell's Palsy. I was put on prednisone and valacyclovir. I'm nearly 24 years old and have never had a yeast infection or Bell's Palsy before. I've been quite healthy up until now, and am a little nervous.
Does anyone know if there is there any connection between the two? I want to make sure there isn't an underlying illness/disease that I am not being treated for. I read a little bit online and the only connection I could find was diabetes. I don't have it, but it does run in my family. Should I be tested for this? Could the Bell's Palsy be a negative side effect or allergic reaction to the Canesten (my doctor doesn't think the two are related in any way). I also had some nausea, muscle weakness in the legs, vomiting, and loss of taste. All of which, minus the latter, only lasted for a few hours. The loss of taste is still on going and has been for a few days now.
If you have any personal questions you may need to ask, go ahead. I have no problems talking about anything that might be of some help. Thank you.